MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; STERILE DISTAL END CAP

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX MEDICAL; STERILE DISTAL END CAP
Model Number OE-A63
Medical Device Problem Codes Material Separation (1562); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
F10: continued: health effect - clinical code: 2687 foreign body in patient.Health effect - impact code: 4641 unexpected medical intervention.Medical device problem code: 2923 device dislodged or dislocated.Component code: 424 cap.Pentax medical emea is currently performing a good faith effort (gfe) to obtain additional information regarding this event; however, as of the date of this report, no response has been received.The following information has been requested from the facility and is currently pending: information on the endoscope used in conjunction with the event, including model name and serial number.Clarification as to whether the distal end cap (dec) detached and fell off, or whether the albarran lever broke and detached.If the dec is confirmed to have detached, the following information has been requested: whether the facility was provided with the latest instructions for use (ifu).Whether the person who installed the dec was a trained and experienced user or an untrained user.Whether a clicking sound was heard during dec installation and whether the dec was pulled after installation to confirm proper locking.The specific operation or maneuver that caused the dec to detach.Whether the endoscope was returned to pentax medical for inspection and whether any abnormalities were identified.If abnormalities were identified, a request for photographic documentation.If the albarran lever is confirmed to have detached, clarification has been requested regarding how it was used and how such use may have resulted in damage to the dec.Investigation is in process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
On 12-dec-2025, pentax medical became aware of an event involving a sterile distal end cap model oe-a63 lot number 0021124 in germany within the emea region.During a duodenoscopy, the albaran lever came loose and fell off inside the patient.It was removed from the patient without causing any health problems.The affected batch is available for investigation.There was no report of patient harm.This event meets the requirements for fda reportability.However, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative
Correction information: f10 continued: international medical device regulators forum (imdrf) adverse event reporting codes updated - health effect - clinical code, health effect - impact code- updated.B4: date of this report.B5.Refer to h11.F7: follow up #01.F11: updated dates.F13: updated dates.Additional information d4: expiration date and primary unique device identifier (udi).F9: age of device.H11: evaluation summary.Pentax medical emea is currently performing a good faith effort (gfe) to obtain additional information regarding this event; however, as of the date of this report, no response has been received.The following information has been requested from the facility and is currently pending.The following information has been requested from the facility and is currently pending: information on the endoscope used in conjunction with the event, including model name and serial number.Clarification as to whether the distal end cap (dec) detached and fell off, or whether the albarran lever broke and detached.If the dec is confirmed to have detached, the following information has been requested: whether the facility was provided with the latest instructions for use (ifu).Whether the person who installed the dec was a trained and experienced user or an untrained user.Whether a clicking sound was heard during dec installation and whether the dec was pulled after installation to confirm proper locking.The specific operation or maneuver that caused the dec to detach.Whether the endoscope was returned to pentax medical for inspection and whether any abnormalities were identified.If abnormalities were identified, a request for photographic documentation.If the albarran lever is confirmed to have detached, clarification has been requested regarding how it was used and how such use may have resulted in damage to the dec.Investigation is in process.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Refer to h11.

Brand Name
PENTAX MEDICAL
Common Device Name
STERILE DISTAL END CAP
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key24003266
Report Number2518897-2026-00001
Device Sequence Number10239514
Product Code FDT
UDI-Device Identifier04961333232994
UDI-Public(01)04961333232994(11)241209(17)261130(10)0021124
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
Report Date (Section F) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberOE-A63
Device Lot Number0021124
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/12/2025
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/12/2026